# SDR ASAA2020040932625

- Difficulty date: April 7, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 22,381 hours, 7,234 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Switch
- Condition: Damaged
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP -CONT CAB ILLUMINATED ON MASTER CAUTION RECALL, ASSOCIATED ZONE TEMP-LIGHT EXTINGUISHED UPON MASTER CAUTION RESET. GROUNDED - YES. PERFORMED B737-900 FIM 21-62 TASK 842, PZTC 2 BITE SHOWS FLT DECK TRIM VALVE FAULT ON PREVIOUS FLT LEG, NO FAULTS ON VERIFY. REMOVED CONT CAB DUCT OVERHEAT SWITCH S931 FOR TROUBLESHOOTING, FOUND DAMAGED. REPLACED REF B737-900 AMM 21-61-05/401. OPS CHECK GOOD REF AMM 21-61-00-700-811-002. REPAIR CONFIRMATION SUCCESSFUL, ZONE TEMP LIGHT DOES NOT ILLUMINATE. RAN BOTH PACKS AT VARYING TEMPS FOR 5 MINUTES, NO FAULTS FOUND. ETOPS GROUND VERIFICATION SUCCESSFUL.
